MAUDE Adverse Event Report: HOLOGIC, INC ATEC; INSTRUMENT, BIOPSY

HOLOGIC, INC ATEC; INSTRUMENT, BIOPSY
Model Number ANCILLARY
Medical Device Problem Code Failure to Obtain Sample (2533)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on a brevera procedure with an atec cannister on (b)(6) 2024, the tech reported that the system displayed an error related to vacuum system not at required pressure when the needle was inserted into the patient´s breast and fired.No samples could be obtained, and the system was unable to be reconnected and the patient was rescheduled for a new procedure.A field engineer examined the equipment and it was determined that the canister was not sealing correctly as expected which caused the vacuum error on the system.No other information available.
 
Additional Manufacturer Narrative
H6: component code appropriate term/code not available: code suggested: canister.A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.

Brand Name
ATEC
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
CR   20102
MDR Report Key20740054
Report Number1222780-2024-00441
Device Sequence Number8613421
Product Code KNW
UDI-Device Identifier15420045503182
UDI-Public(01)15420045503182(10)20240022(17)260801
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K163052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2026
Device Model NumberANCILLARY
Device Catalogue NumberATEC CANISTER
Device Lot Number20240022
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2024
Initial Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown